标题:Classification of Non-symmetric Sturm-Liouville systems and operator realizations
作者:Xie, B.;Guo, X.;Qi, J.
作者机构:[Xie, B] Department of Mathematics, Shandong University (Weihai), Weihai 264209, China;[ Guo, X] Department of Mathematics, Shandong University (Weiha 更多
通讯作者:Guo, X
通讯作者地址:[Guo, XW]Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.
来源:Acta Applicandae Mathematicae: An International Journal on Applying Mathematics and Mathematical Applications
出版年:2013
卷:125
期:1
页码:27-47
DOI:10.1007/s10440-012-9779-y
关键词:Hamiltonian system;J-Self-adjoint extension;Limit point (circle) case;Non-self-adjoint;Sturm-Liouville differential system
摘要:The main objective of this paper is to give a classification of Sturm-Liouville differential equations with non-symmetric matrices coefficients in terms of the number of square integrable solutions of the system and its conjugate system. The conjugate system is innovatively introduced to get the classification. Furthermore, the asymptotic behavior of elements in the maximal domain is studied. As applications, the J-self-adjoint operator realizations are given for a special case in the classification.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84877582493&doi=10.1007%2fs10440-012-9779-y&partnerID=40&md5=85c6756f6b99ff5ecbac597dca136e8d
TOP